# SDR COMA0260601

- Difficulty date: October 22, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 21,864 hours, 20,840 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Display
- Stage of operation: CR
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

FLIGHT 6076 DISPLAY COOL CAUTION MESSAGE.REMOVED DUST BLOCKAGE FROM FLIGHT DISPLAY INLET SCREENS.
